Arkiv för Matematik

Volume 59 (2021)

Number 1

Exponential localization in 2D pure magnetic wells

Pages: 53 – 85

DOI: https://dx.doi.org/10.4310/ARKIV.2021.v59.n1.a3

Authors

Y. Guedes Bonthonneau (IRMAR, Université de Rennes, France)

N. Raymond (Laboratoire Angevin de Recherche en Mathématiques, Université Anges, France)

S. Vũ Ngọc (IRMAR, Université de Rennes, France)

Abstract

We establish a magnetic Agmon estimate in the case of a purely magnetic single non-degenerate well, by means of the Fourier–Bros–Iagolnitzer transform and microlocal exponential estimates à la Martinez–Sjöstrand.

Received 27 February 2020

Received revised 22 August 2020

Accepted 11 September 2020